Medical Questions > Womens Health > Birth Control Forum

why do I feel like this on Lutera?

I just started taking Lutera Birth control and lately I've been just sad and I keep crying. I don't understand why- right now I feel like I just want to curl up and cry and sleep and just be left alone, but the thought of being alone right now makes me ever more sad. I don't know why I feel like this, but I want it to stop. I have a feeling its my birth control, am I wrong?
Did you find this post helpful?
|

User Profile
replied November 22nd, 2010
Hi,
Welcome to ehealthforum.
The hormones contained in birth control pill scan have various effects on you. One of the most common one is depression. This usually happens due to progesterone content of the pill. Consider visiting your gynecologist, discuss your symptoms, and ask for alternative birth control that will effectively control your symptoms and give you protection too.
Take care.



|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.